MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; PROBE, RADIOFREQUENCY LESION
Model Number RF-SE-10
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 3004617090-2018-00010, 3002953813-2018-00091.During a bi-polar ablation procedure, the probes connected to ports 1 and 2 did not reach temperature and one of the probes melted.The probes were replaced, the generator was power cycled, and the outlet changed, but the temperature issue remained.The procedure was cancelled, but there were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: the reported temperature issue could not be confirmed.The device functioned as intended during a simulated lesion test.No functional anomalies were noted.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the temperature issue remains unknown.

Brand Name
REUSABLE ELECTRODE, 10CM, SST
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key8148763
Report Number3004617090-2018-00011
Device Sequence Number1961818
Product Code GXI
UDI-Device Identifier05415067025227
UDI-Public05415067025227
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRF-SE-10
Device Lot NumberM13607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROTHERM RF ELECTRODE; NEUROTHERM RF GENERATOR
Outcome Attributed to Adverse Event Other;